# SDR 2001UALA01620

- Difficulty date: August 7, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 29,260 hours, 21,798 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM UPPER T-CAP HAS CORROSION AT BS 947.5 LBL 15.  INSTALLED REINFORCING STRAP AND ANGLE DOUBLER.  MAJOR REPAIR ACCOMPLISHED.
